MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD DR; Implantable Cardioverter Defibrillator
Model Number D413
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate shocks for atrial tachycardia.The patient experienced several arrythmias that all appeared to be atrial driven with a total of 30 shocks delivered.The patient and their system will continue to be monitored.No additional adverse patient effects were reported.This icd remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
PERCIVA? ICD DR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50884315
Report Number2124215-2026-50905
Device Sequence Number9939353
Product Code LWS
UDI-Device Identifier00802526587955
UDI-Public(01)00802526587955(17)270502
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD413
Device Catalogue NumberD413
Device Lot Number141805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexMale